×

zbMATH — the first resource for mathematics

Arrangement of hyperplanes. I: Rational functions and Jeffrey-Kirwan residue. (English) Zbl 0945.32003
Abstract of the paper: “Consider the space \(R_{\Delta}\) of rational functions of several variables with poles on a fixed arrangement \(\Delta\) of hyperplanes. We obtain a decomposition of \(R_{\Delta}\) as a module over the ring of differential operators with constant coefficients. We generalize the notions of principal part and residue to the space \(R_{\Delta}\), and we describe their relations to Laplace transforms of locally polynomial functions. This explains algebraic aspects of the work by L.Jeffrey and F.Kirwan about integrals of equivariant cohomology classes on Hamiltonian manifolds. As another application, we will construct multidimensional versions of Eisenstein series in a subsequent article, and we will obtain another proof of a residue formula of A. Szenes for Witten zeta functions”.

MSC:
32C22 Embedding of analytic spaces
52C35 Arrangements of points, flats, hyperplanes (aspects of discrete geometry)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML arXiv
References:
[1] M. BRION , M. VERGNE , Residue formulae, vector partition functions and lattice points in rational polytopes , J. Amer. Math. Soc. Vol. 10 ( 1997 ), 797-833. MR 98e:52008 | Zbl 0926.52016 · Zbl 0926.52016 · doi:10.1090/S0894-0347-97-00242-7
[2] I. M. GELFAND , A. ZELEVINSKII , Algebraic and combinatorial aspects of the general theory of hypergeometric functions , Functional Analysis Appl. Vol. 20 ( 1986 ), 183-197. MR 88m:33006 | Zbl 0619.33004 · Zbl 0619.33004 · doi:10.1007/BF01078470
[3] V. GUILLEMIN , J. KALKMAN , The Jeffrey-Kirwan localization theorem and residue operations in equivariant cohomology , J. Reine Angew. Math. Vol. 470 ( 1996 ), 123-142. MR 97k:58063 | Zbl 0837.57028 · Zbl 0837.57028 · crelle:GDZPPN002213281 · eudml:153782
[4] L. C. JEFFREY , F. C. KIRWAN , Localisation for non abelian group actions , Topology Vol. 34 ( 1995 ), 291-327. MR 97g:58057 | Zbl 0833.55009 · Zbl 0833.55009 · doi:10.1016/0040-9383(94)00028-J
[5] L. C. JEFFREY , F. C. KIRWAN , Localization and the quantization conjecture , Topology Vol. 36 ( 1997 ) 647-693. MR 98e:58088 | Zbl 0876.55007 · Zbl 0876.55007 · doi:10.1016/S0040-9383(96)00015-8
[6] P. ORLIK , H. TERAO , Arrangements of Hyperplanes. Grundlehren der Mathematischen Wissenschaften Vol. 300, Springer-Verlag, Berlin, 1992 . MR 94e:52014 | Zbl 0757.55001 · Zbl 0757.55001
[7] A. SZENES , Iterated residues and multiple Bernouilli polynomials , hep-th/ 9707114 ; International Mathematical Research Notes, to appear.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.